Almost periodic solutions of linear systems with a small parameter multiplying the derivative
Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1829-1833
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_10_a21,
author = {V. I. Rozhkov},
title = {Almost periodic solutions of linear systems with a small parameter multiplying the derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {1829--1833},
year = {1986},
volume = {22},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_10_a21/}
}
V. I. Rozhkov. Almost periodic solutions of linear systems with a small parameter multiplying the derivative. Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1829-1833. http://geodesic.mathdoc.fr/item/DE_1986_22_10_a21/